Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Stress
    avatar
    ddnos posted:
    1. Back in January 2013, lost my PCP of 22 years (she retired)
    2. In 2 months, will be losing my Tdoc of 20 years (she's retiring)
    3. Am having to slowly wean off one of my meds, which will take from start to finish, a little over a year - off and on physical and mental/emotional symptoms
    4. Unable to work for pay or volunteer right now primarily because of the medication thing - which makes it hard keeping myself occupied enough to not feel like I"m doing nothing, but having to accept that right now in my life, my focus has to be on my health and doing so without guilt
    5. A bit worried about my mom who appears to be displaying symptoms of dementia or worse -but not sure if it's just old age memory lost stuff and stress that's amplified by her husband
    6. Feeling bad that I've been having to see my new PCP (of 7 months) every 2-3 weeks just to keep myself afloat. I mean, who see their primary doctor that often for non-medical reasons? I do! In 2 months, she will be all I have for professional support, and that concerns me a bit.

    I have been doing pretty good about accepting the fact that my tdoc will be retiring at the end of the year, but as the time gets closer, I realize that I'm freaking out inside. She has been part of my life for almost half of my life - how am I supposed to just say good bye now? I know that she will check on me periodically for a while after she retires, but that won't be the same as seeing her and talking with her when I need to. I feel like I have been experiencing the calm before the store where this is concerned, and I don't know if I'm prepared for the storm.
    Forgiveness is letting go of the hope that the past could have been any different --Unknown
    Reply
     
    avatar
    slik_kitty responded:
    isn't she going to refer you to someone new?
     
    avatar
    ddnos replied to slik_kitty's response:
    Kitty, well, she's trying - but all the tdocs she knows are her age and ummm,well, she's retiring! lol Someone mentioned to her about someone who is 60 yrs old, but I don't want someone who's going to retire on me soon. Someone else that I found and both Cathe and my tdoc looked at is only 34...that's not automatically a "bad" thing - she could be one of those old souls in a younger body. lol I want someone with some life experience as well as therapy experience, but not someone about to retire or just out of college. I'm not ruling out neither the 60 or 34 yr old - just don't seem to be able to make any decisions like that right now, nor can I afford to try out a new tdoc at the same time seeing my current one. So I might just wait till the first of the year. My tdoc will still talk with the new one after she retires. Hmmm, maybe I shouldnt let her cus she's gonna tell all my "secrets" lol

    Thanks for asking!
    Hugs
    Debbie
    Forgiveness is letting go of the hope that the past could have been any different --Unknown


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.